# SDR DHL2003742525

- Difficulty date: December 4, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT PRESS BULKHEAD BS 1183 BS 1183 VERTICAL BEAM LBL 36 CRACKED IN THE RADIUS WL 249.  REPAIRED BS 1183 VERTICAL BEAM LBL 36 USING KIT 65C34406-12 PO 3348172 IAW B-727 S/B 727-53-0192 REVISION AND DWG 65C34406.
